# SDR QXEA2016092300599

- Difficulty date: September 18, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 258-281
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L BETWEEN BS 258.5 - 281 CORRODED BEYOND LIMITS. REMOVED AND REPLACED THE STRINGER  IAW SRM 51-40-15, 51-42-05.
